# SDR AALA20130126004

- Difficulty date: January 26, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 77,553 hours, 12,370 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Inoperative
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

JFK -  CREW REPORTED LEADING EDGE SLAT DISAGREE MESSAGE DURING APPROACH.  EMERGENCY DECLARED FLIGHT LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED SENSOR S285.  SYSTEM GROUND CHECK NORMAL OPERATION.
